Open Access
Translator Disclaimer
2004 A Regularized Solution to the Birkhoff Interpolation Problem
C. F. Martin, Y. Zhou
Commun. Inf. Syst. 4(1): 89-102 (2004).

Abstract

In this paper a relationship between the Birkhoff interpolation problem and the problem of control theoretic splines is established. It is shown that the Birkhoff interpolation problem has a solution if and only if a certain cost function remains bounded under perturbation of a suitably chosen variable.

Citation

Download Citation

C. F. Martin. Y. Zhou. "A Regularized Solution to the Birkhoff Interpolation Problem." Commun. Inf. Syst. 4 (1) 89 - 102, 2004.

Information

Published: 2004
First available in Project Euclid: 24 June 2005

zbMATH: 1091.41011
MathSciNet: MR2131799

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.4 • No. 1 • 2004
Back to Top